# SDR CA970903005

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL600*
- Engine: Lyc ALF502*
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct Bleed Air
- Part number: 215081505
- Condition: Cracked
- Location: 8th Stage
- Stage of operation: CL
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

(CAN) ON CLIMB THROUGH 1,500 FEET, THE TEMPERATURE ON NR1 ENGINE SUDDENLY INCREASED BY 100 DEGREES, POWER WAS REDUCED AND IN CRUISE THE NR1 ENGINE TEMPERATURE WAS 40 DEGREES HIGHER THAN THE NR2 ENGINE. ON LANDING THERE WAS NO THRUST REVERSERS AVAILABLE ON THE NR1 ENGINE. INVESTIGATION FOUND 8TH STAGE BLEED AIR DUCT HAD CRACKED THROUGH 360 DEGREES AT THE WELD AND COULD NOT SUPPLY AIR TO DEPLOY THE THRUST REVERSERS.
